# SDR ASAA2015021510657

- Difficulty date: February 15, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,784 hours, 9,686 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP.  ACFT GROUNDED.  ACCOMPLISHED QRH PROCEDURE, PS 3.  SATCOM PROMPT RESTORED ON MCDU MENU PAGE AFTER 3 MINUTES.
